# SDR QXEA2015053000294

- Difficulty date: May 30, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 3,995 hours, 4,277 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: QXD25226001
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLACARD ON THE EMERGENCY EXIT IS MISSING.  REPLACED PLACARD. RETURNED TO SERVICE.
